Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/324
Type: Journal article
Title: On an Inequality for the Entropy of a Probability Distribution
Author: Matic, M.
Pearce, Charles E. M.
Pecaric, Josip
Citation: Acta Mathematica Hungarica. 85(4):345-349
Issue Date: 1999
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.